| Catalog Number |
643-00-36F |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Injury (2348); Joint Dislocation (2374)
| Date of Event |
12/20/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
Event or Problem Description
It was reported that the patient's left hip was revised 2 days post implant due to dislocation of the head from the poly liner in physical therapy.Patient was revised from a 36 +5 biolox head and trident x3 poly liner to a 36 +7.5 biolox head and same size liner.Rep provided primary and revision usage information, and reported that no further information will be available.